# SDR CA960312004

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13N10A
- Condition: Failed Test
- Location: #2 Blade #1 Prop
- Part time: 10,242 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 BLADE #1 PROP FAILED SHEAR WAVE TEST AS PER SB 14SF-61-A95. BLADE REPLACED.
